# SDR CA991229033

- Difficulty date: December 6, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,811 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Inoperative
- Location: Instrument Pnl
- Part time: 478 hours, 551 cycles
- Component: Lg Position And
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE NOSE GEAR LIGHT DID NOT ILLUMINATE WHEN GEAR SELECTED DOWN.  GEAR MANUALLY EXTENDED.THE ANNUNCIATOR WAS REPLACED.
